# SDR IPXA10658336

- Difficulty date: January 25, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 32,940 hours, 9,897 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410358G
- Part serial: 000004
- Condition: Cracked
- Location: Nr 10 Slat O/B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING NR 10 SLAT L/E OTBD NOSE SKIN RIVET HOLE FOUND CRACKED AT OSS792.5.  RT WING NR 10 SLAT L/E OTBD NOSE SKIN REPAIRED IAW SRM 57-43-01-2R2, FIG 201, REV46.  JUST AT OSS792.5 ORIGINAL MATL IS CLAD7075T6-0063" CRACK LENGTH IS 0.09" DAMAGED CUTOUT SIZE IS 9" X 7.125" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL CLAD7075T6-0071" AS DOUBLER CLAD7075T6-0063" AS REPAIR PLATE. REPAIR SIZE IS 12" X 10.25"
